Department of Informatics and Mathematical Modeling

  1. Research › Journal article
  2. Published

    A Generalization of the Alias Matrix. / Kulahci, Murat; Bisgaard, S.

    In: Journal of Applied Statistics, Vol. 33, No. 4, 2006, p. 387-395.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

  3. Published
  4. Published

    A generalized notion of semantic independence. / Fränzle, Martin; Stengel, Bernhard von; Wittmüss, Arne.

    In: Information Processing Letters, Vol. 53, 1995, p. 5-9.

    Publication: Research - peer-reviewJournal article – Annual report year: 1995

  5. Published

    A General Probabilistic Forecasting Framework for Offshore Wind Power Fluctuations. / Trombe, Pierre-Julien ; Pinson, Pierre; Madsen, Henrik.

    In: Energies, Vol. 5, No. 3, 2012, p. 621-657.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  6. Published

    A Generic Role Based Access Control Model for Wind Power Systems. / Nagarajan, Anand; Jensen, Christian D.

    In: Journal of Wireless Mobile Networks, Ubiquitous Computing, and Dependable Applications, Vol. 1, No. 4, 2010, p. 35-49.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  7. Published

    A geometrical interpretation of the existing facility solution condition for the Weber problem. / Juel, Henrik; Love, Robert F.

    In: The Journal of the Operational Research Society, Vol. 37, No. 12, 12.1986, p. 1129-1131.

    Publication: Research - peer-reviewJournal article – Annual report year: 1986

  8. Published

    A Geostatistical Approach to Indoor Surface Sampling Strategies. / Schneider, Thomas; Petersen, Ole Holm; Nielsen, Allan Aasbjerg; Windfeld, Kristian.

    In: Journal of Aerosol Science, Vol. 21, No. 4, 1990, p. 555-567.

    Publication: Research - peer-reviewJournal article – Annual report year: 1990

  9. Published

    Age-Period-cohort modelling of breast cancer incidence in the northern countries. / Rostgaard, Klaus; Væth, Michael; Rootzen, Helle; Madsen, Mette; Lynge, Elsebeth.

    In: Statistics in medicine, Vol. 20, 2001, p. 47-61.

    Publication: Research - peer-reviewJournal article – Annual report year: 2001

  10. Published

    A Global Maximum Principle for Discrete-Time Control Problems. / Vidal, Rene Victor Valqui.

    In: Engineering Optimization, Vol. 10, No. 2, 1986, p. 150-162.

    Publication: Research - peer-reviewJournal article – Annual report year: 1986

  11. Published

    A graphical method to select the optimal target value of a process. / Vidal, Rene Victor Valqui.

    In: Engineering Optimization, Vol. 13, 1988, p. 285-291.

    Publication: Research - peer-reviewJournal article – Annual report year: 1988

Download list: To download, please limit the number of search results to 1,000 or less.